Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Monomial codes seen as invariant subspaces

Autor
Garcia-Planas, M.I.; Magret, M. D.; Um, L. E.
Tipus d'activitat
Article en revista
Revista
Open Mathematics
Data de publicació
2017
Volum
15
Número
1
Pàgina inicial
1099
Pàgina final
1107
DOI
https://doi.org/10.1515/math-2017-0093 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/110655 Obrir en finestra nova
URL
https://www.degruyter.com/view/j/math.2017.15.issue-1/math-2017-0093/math-2017-0093.xml Obrir en finestra nova
Resum
It is well known that cyclic codes are very useful because of their applications, since they are not computationally expensive and encoding can be easily implemented. The relationship between cyclic codes and invariant subspaces is also well known. In this paper a generalization of this relationship is presented between monomial codes over a finite field ¿ and hyperinvariant subspaces of ¿n under an appropriate linear transformation. Using techniques of Linear Algebra it is possible to deduce ...
Citació
Garcia-Planas, M.I., Magret, M. D., Um, L. E. Monomial codes seen as invariant subspaces. "Open Mathematics", 2017, vol. 15, núm. 1, p. 1099-1107.
Paraules clau
Invariant subspaces, Monomial codes
Grup de recerca
SCL-EG - Sistemes de Control Lineals: estudi Geomètric

Participants